| Model Number |
CNA0T0 |
| Medical Device Problem Code |
Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed, and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, trailing haptic folded wrong.The procedure completed the same day.There was no patient contact.Additional information has been requested.
Additional Manufacturer Narrative
Additional information was provided in b5.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that there was not any patient contact and the issues trailing haptic that did not fold correctly was determined at loading.